Stability and a posteriori error analysis of discontinuous Galerkin methods for linearized elasticity

TitleStability and a posteriori error analysis of discontinuous Galerkin methods for linearized elasticity
Publication TypeJournal Article
Year of Publication2011
AuthorsLJ Bridgeman, and TP Wihler
JournalComputer Methods in Applied Mechanics and Engineering
Volume200
Start Page1543
Issue13-16
Pagination1543 - 1557
Date Published03/2011
DOI10.1016/j.cma.2010.10.007
Short TitleComputer Methods in Applied Mechanics and Engineering